# SDR AALA201611199008

- Difficulty date: November 18, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 8,481 hours, 3,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Out Of Adjust
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP. ADJUSTED BATTERY COMP ON AFT MEGAPHONE. OPS CK GOOD IAW GPM 02.01.03. THE AIRCRAFT WAS NOT GROUNDED.
